Distribution of the Number of Users per Base Station in Cellular Networks

  • Authors
  • George G, Lozano A, Haenggi M
  • UPF authors
  • LOZANO SOLSONA, ANGEL;
  • Type
  • Articles de recerca
  • Journal títle
  • IEEE Wireless Communications Letters
  • Publication year
  • 2019
  • Volume
  • 8
  • Number
  • 2
  • Pages
  • 520-523
  • ISSN
  • 2162-2345
  • Publication State
  • Publicat
  • Abstract
  • We consider the number of users associating with each base station in a cellular network. Extending and unifying the characterizations for certain settings available in the literature, we derive a result that is asymptotic in the strength of the shadowing, yet otherwise universally valid: it holds for every network geometry and shadowing distribution. We then illustrate how this result provides excellent representations in various classes of networks and with realistic shadowing strengths, evidencing broad applicability.
  • Complete citation
  • George G, Lozano A, Haenggi M. Distribution of the Number of Users per Base Station in Cellular Networks. IEEE Wireless Communications Letters 2019; 8(2): 520-523.
Bibliometric indicators
  • 7 times cited Scopus
  • 6 times cited WOS
  • Índex Scimago de 1.636(2019)